CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Two Mixed Finite Element Methods for Time-Fractional Diffusion Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 70, 期号: 1, 页码: 407-428
Authors:  Zhao, Yanmin;  Chen, Pan;  Bu, Weiping;  Liu, Xiangtao;  Tang, Yifa
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
Mixed finite element methods  L1 method  Time-fractional diffusion equation  Unconditional stability  Superconvergence and convergence  
Symplectic methods for the Ablowitz-Ladik discrete nonlinear Schrodinger equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 10, 页码: 2425-2437
Authors:  Tang, Yifa;  Cao, Jianwen;  Liu, Xiangtao;  Sun, Yuanchang
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30